Alert archive / Alabama / Red Flag Warnings in 2006
Red Flag Warning 89, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Jun 22, 2006, 3:25 PM CDT for 5 counties in Alabama. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 22, 2006, 3:25 PM CDT (20:25 UTC)
- Expired
- Jun 22, 2006, 7:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Tallahassee, FL
Counties Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 4:30 PM CDT | TSTM WND DMG | Pansey, AL | SEVERAL TREES DOWN IN COMMUNITY OF PANSEY. |
| Jun 22, 5:50 PM CDT | TSTM WND DMG | 2 Ne Abbeville, AL | SEVERAL TREES DOWN ON HIGHWAY 95 NEAR ABBEVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Eglin AFB/Valpar, FL (KVPS), launched 12:00Z, 8.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 811 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 1269 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 222025 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 425 PM EDT THU JUN 22 2006 ...A RED FLAG WARNING IS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR SOUTHEAST ALABAMA DUE TO A COMBINATION OF RELATIVE HUMIDITY BELOW 30 PERCENT AND 20 FOOT WINDS OVER 10 MPH... ALZ065>069-230000- /O.NEW.KTAE.FW.W.0089.060622T2025Z-060623T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 325 PM CDT THU JUN 22 2006 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING DUE TO A COMBINATION OF RELATIVE HUMIDITY BELOW 30 PERCENT AND 20 FOOT WINDS OVER 10 MPH... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING FOR SOUTHEAST ALABAMA UNTIL 7 PM CDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 18-WOOL
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jun 22, 2:30 PM CDT, 55 minutes earlier.
Area forecast discussion, Jun 22, 2:30 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 330 PM EDT THU JUN 22 2006 .SYNOPSIS... H5 PATTERN ACROSS CONUS SHOWING NEARLY ZONAL NORTHERN STREAM FLOW WITH THE EXCEPTION OF SHORTWAVE PUSHING THROUGH MIDDLE MISSISSIPPI VALLEY. SOUTH OF THIS FEATURE UPPER LEVEL RIDGE CONTINUES TO HAVE CONTROL OVER MUCH OF THE GULF COAST AND SOUTHEASTERN STATES. GUIDANCE IN AGREEMENT OF SLOW AMPLIFICATION TO THE PATTERN OVER THE FIRST PART OF THE WEEKEND TO A WEST COAST RIDGE...EAST COAST TROUGH CONFIGURATION. WITH THE DIGGING TROUGH IN THE EAST...A WEAK BOUNDARY IS SHOWN PUSHING INTO THE SOUTHEAST AND THEN STALLING. GUIDANCE NOT IN GOOD AGREEMENT WITH REGARDS TO UPPER LOW NORTH OF THE BAHAMAS. NAM IS THE MOST BULLISH WITH THIS FEATURE BRINGING A CLOSED SURFACE LOW INTO THE EASTERN FLORIDA PENINSULA EARLY SATURDAY. THE GFS IS MUCH WEAKER WITH THIS SYSTEM AND HAS TROUBLE EVEN HOLDING ON TO A SURFACE TROUGH AS IT CROSSES THE PENINSULA. AT THIS TIME...WILL BE LEANING MUCH MORE TOWARD THE GFS SOLUTION AS NAM IS ALSO SHOWING YET ANOTHER SIGNIFICANT SYSTEM MOVING NORTH OF THE BAHAMAS TOWARD THE CAROLINA COAST BY LATER SUNDAY. && .SHORT TERM (TONIGHT THROUGH SUNDAY)... STILL EXPECTING ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE AREAS FOR THE AFTERNOON AND AT LEAST EARLY EVENING HOURS. ALREADY AS OF 18Z HAVE SEEN SOME ISOLATED CONVECTION ACROSS OUR GA ZONES...VERY NEAR TO KVLD. CONVECTION ASSOCIATED WITH THE WEAK SURFACE TROUGH IN GA LAST NIGHT WAS ABLE TO HOLD TOGETHER WELL INTO THE LATE EVENING...AND WOULD NOT BE SURPRISED TO SEE SHOWERS AND A FEW THUNDERSTORMS LASTING AGAIN FOR A FEW HOURS PAST SUNSET. ON FRIDAY...THE NEXT WEAK FRONT WILL BEGIN TO EDGE DOWN INTO THE SOUTHEAST VERY LATE IN THE DAY. BESIDES THIS FEATURE WILL BE LOOKING AT A SIMILAR LOW LEVEL FLOW AS WE SEE TODAY WITH A 10KT NE FLOW (TYPE 2 REGIME). KEEPING WITH THE GFS THINKING...THE SYSTEM CLOSE TO THE BAHAMAS WILL STILL BE OFFSHORE OF THE FLORIDA EAST COAST FRIDAY AFTERNOON AND EVENING. THE GFS ALSO IS SHOWING A DRY TONGUE CROSSING OUR EASTERN ZONES DURING THE AFTERNOON AND EVENING. WITH THIS IN MIND BEST CHANCE FOR SCATTERED CONVECTION SEEM TO BE ACROSS CENTRAL AND WESTERN ZONES CLOSER TO BEST MOISTURE AND SURFACE TROUGH TO THE NORTHWEST. TEMPERATURES WILL AGAIN HAVE THE POTENTIAL TO REACH THE MIDDLE AND UPPER 90S IN LOCATIONS THAT FAIL TO RAIN THROUGH MID AFTERNOON. SATURDAY INTO SUNDAY THE FRONT LOOKS TO BASICALLY STALL ACROSS OUR FAR WESTERN AND NORTHERN ZONES. LOOKING FOR A CONTINUATION OF ISOLATED TO SCATTERED CONVECTION WITH THIS FEATURE AND WITH AFTERNOON SEA-BREEZE FORMATION. WITH GUIDANCE NOT IS GOOD AGREEMENT WITH SURFACE WAVE ACROSS CENTRAL FLORIDA PENINSULA AT THIS TIME...AVAILABLE MOISTURE IN IN QUESTION AND AM HESITANT TO RAISE POPS AT THIS TIME. && .LONG TERM... THE GFS SHOWS AN UPPER LOW REACHING THE GREAT LAKES MONDAY THROUGH TUESDAY BEFORE DISSIPATING. ANOTHER CLOSED LOW DEVELOPS OVER THE OHIO VALLEY ON WEDNESDAY. THE RESULT WILL BE A DEEPENING AND PERSISTENT LONG WAVE TROUGH OVER THE EASTERN CONUS THROUGH THE PERIOD AND THE PRESENCE OF A WEAK AND MEANDERING FRONTAL BOUNDARY ACROSS THE SOUTHEAST CORNER OF THE U.S. THIS ALONE SHOULD PROVIDE AN UNSETTLED WEATHER PATTERN WITH INCREASING PROSPECTS OR SHOWERS AND THUNDERSTORMS. THEN...THERE IS THE UNCERTAINTY OF THE FUTURE TRACK AND INTENSITY OF THE TROPICAL SYSTEM MENTIONED ABOVE. THIS WILL ALL DEPEND ON THE STRENGTH AND POSITION OF THE UPPER TROUGH. IF THE LOW CROSSES THE PENINSULA AND EMERGES INTO THE EASTERN GULF...POPS WILL INCREASE SIGNIFICANTLY OVER THE CURRENT LOW TO MID RANGE CHANCE CATEGORY. TEMPS WILL RETURN NEAR CLIMO THROUGH THE FORECAST PERIOD. && .MARINE... WEAK PRESSURE GRADIENT WILL KEEP WINDS GENERALLY LIGHT AND SEAS LOW THROUGH MUCH OF THE UPCOMING WEEKEND...WITH ENHANCEMENT OF ONSHORE WINDS DURING EACH AFTERNOON CLOSE TO THE COAST. SURFACE TROUGH LATER IN THE WEEKEND IS FORECAST TO CROSS THE FLORIDA PENINSULA INTO THE EASTERN GULF AT THIS TIME LOOKS TO REMAIN WEAK AND SHOULD ONLY BRING AN INCREASED CHANCE OF SCATTERED SHOWERS AND THUNDERSTORMS FOR THE BEGINNING OF NEXT WEEK. && .AVIATION... VFR CONDITIONS ARE EXPECTED FOR THE REMAINDER OF TODAY. ISOLATED THUNDERSTORMS MAY DEVELOP THIS AFTERNOON...BUT PROBABILITIES REMAIN LOW ENOUGH TO LEAVE OUT OF THE TAFS. BRIEF IFR-MVFR CEILINGS AND VISIBILITY...AS WELL AS WIND GUSTS TO 25 KT...CAN OCCUR IN THESE STORMS. OTHERWISE...THE VFR CONDITIONS WILL CONTINUE OVERNIGHT AND INTO FRIDAY FOR MOST OF THE REGION...THOUGH MVFR VISIBILITIES ARE POSSIBLE AT TLH AND VLD IN THE EARLY MORNING HOURS. && .FIRE WEATHER... RELATIVE HUMIDITY VALUES WILL APPROACH CRITICAL LEVELS ON FRIDAY AFTERNOON ACROSS NORTHERN FLORIDA...HOWEVER LONG DURATIONS ARE NOT EXPECTED AT THIS TIME. INCREASED MOISTURE AND RAIN CHANCES THROUGH THE WEEKEND WILL THEN KEEP FIRE WEATHER CONCERN LOW INTO EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 72 96 72 94/ 20 20 10 30 PANAMA CITY 76 94 77 93/ 20 20 10 20 DOTHAN 73 97 73 94/ 20 20 20 20 ALBANY 72 98 73 94/ 20 20 20 30 VALDOSTA 69 95 70 93/ 20 10 10 30 CROSS CITY 70 94 71 93/ 20 10 10 30 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. && LONG TERM...JAMSKI/MANNING REST OF DISCUSSION...BAM
Hazardous weather outlook, Jun 22, 4:53 AM CDT, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 553 AM EDT THU JUN 22 2006 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-231000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 453 AM CDT THU JUN 22 2006 /553 AM EDT THU JUN 22 2006/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED. ISOLATED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING. ANY STORMS THAT DEVELOP ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. IT WILL BE HOT AGAIN THIS AFTERNOON WITH TEMPERATURES IN THE UPPER 90S TO AROUND 100 DEGREES OVER MOST INLAND AREAS WITH HEAT INDICES AROUND THE CENTURY MARK. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...MOISTURE WILL GRADUALLY RETURN TO THE AREA BY THE UPCOMING WEEKEND ALONG WITH A COLD FRONT APPROACHING FROM THE NORTHWEST WHICH WILL INCREASE THE CHANCES FOR AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. THE FRONT MAY STALL OVER OR JUST NORTH OF THE TRI-STATE REGION EARLY NEXT WEEK. ALSO...A TROPICAL WAVE CURRENTLY NORTHEAST OF THE NORTHERN BAHAMAS WILL HAVE TO BE WATCHED CLOSELY FOR POSSIBLE FURTHER DEVELOPMENT AS IT BEGINS TO MOVE CLOSER TO THE FLORIDA PENINSULA OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. BARRY
In the hours before
Special weather statement, Jun 22, 2:21 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 321 PM EDT THU JUN 22 2006 FLZ019-222000- MADISON- 321 PM EDT THU JUN 22 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR MADISON COUNTY IN THE BIG BEND OF FLORIDA... * UNTIL 400 PM EDT AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHEAST OF MADISON...MOVING SOUTHWEST AT 5 MPH. PEOPLE IN NORTHEASTERN MADISON COUNTY...INCLUDING THE CITY OF MADISON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM IS ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER. 23-MCNATT
Special weather statement, Jun 22, 2:36 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 336 PM EDT THU JUN 22 2006 FLZ028-222015- TAYLOR- 336 PM EDT THU JUN 22 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR TAYLOR COUNTY IN THE FLORIDA BIG BEND... * UNTIL 415 PM EDT AT 334 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A GROUP OF STRONG THUNDERSTORMS 10 MILES NORTHEAST OF PERRY THROUGH 15 MILES NORTHWEST OF PERRY...MOVING SOUTHWEST AT 5 MPH. PEOPLE IN NORTHERN AND CENTRAL TAYLOR COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS ARE ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER. 23-MCNATT
Special weather statement, Jun 22, 2:46 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 346 PM EDT THU JUN 22 2006 GAZ142-222045- EARLY- 346 PM EDT THU JUN 22 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR EARLY COUNTY IN SOUTHWEST GEORGIA... * UNTIL 445 PM EDT AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM IN THE SOUTHERN HALF OF EARLY COUNTY...MOVING SOUTH AT 5 MPH. PEOPLE IN SOUTHWESTERN EARLY COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM IS ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER. 23-MCNATT
Special weather statement, Jun 22, 3:09 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 409 PM EDT THU JUN 22 2006 FLZ028-222115- TAYLOR- 409 PM EDT THU JUN 22 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR NORTHEASTERN TAYLOR COUNTY IN THE FLORIDA BIG BEND... * UNTIL 515 PM EDT AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES NORTHEAST OF PERRY...MOVING SOUTHWEST AT 5 MPH. PEOPLE IN NORTHEASTERN TAYLOR COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM IS ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER. 23-MCNATT
Special weather statement, Jun 22, 3:22 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 422 PM EDT THU JUN 22 2006 GAZ145-222045- MITCHELL- 422 PM EDT THU JUN 22 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR MITCHELL COUNTY IN SOUTHWEST GEORGIA... * UNTIL 445 PM EDT AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM ABOUT 5 MILES NORTHEAST OF CAMILLA...MOVING SOUTHWEST AT 5 MPH. PEOPLE IN CENTRAL MITCHELL COUNTY...INCLUDING THE CITY OF CAMILLA... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM IS ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER. 23-MCNATT
Special weather statement, Jun 22, 3:25 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 425 PM EDT THU JUN 22 2006 FLZ018-222115- JEFFERSON- 425 PM EDT THU JUN 22 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR JEFFERSON COUNTY IN THE FLORIDA BIG BEND... * UNTIL 515 PM EDT AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES SOUTHEAST OF MONTICELLO...MOVING SOUTHWEST AT 5 MPH. PEOPLE IN EAST CENTRAL JEFFERSON COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM IS ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER. 23-MCNATT
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 5:21 PM CDT | Severe Thunderstorm Warning | TAE | Henry | 39 min |
Nearby
Red Flag Warnings in Alabama, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.